Advertisement

A Characterization of Dirichlet-inner Functions

  • Daniel Seco
Article
  • 73 Downloads

Abstract

We study a concept of inner function suited to Dirichlet-type spaces. We characterize Dirichlet-inner functions as those for which both the space and multiplier norms are equal to 1.

Keywords

Dirichlet spaces Inner functions Multipliers 

Mathematics Subject Classification

Primary 30J05 Secondary 31C25 

Notes

Acknowledgements

The author would like to thank A. Borichev, M. Hartz and T. Le for their useful comments.

References

  1. 1.
    Aleman, A.: The multiplication operator on Hilbert spaces of analytic functions. Fernuniversität Hagen, Habilitationsschrift (1993)Google Scholar
  2. 2.
    Aleman, A., Hartz, M., McCarthy, J.E., Richter, S.: Factorizations induced by complete Nevanlinna-Pick factors, arxiv:1708.05593, preprint
  3. 3.
    Aleman, A., Richter, S.: Some sufficient conditions for the division property of invariant subspaces in weighted Bergman spaces. J. Funct. Anal. 144(2), 542–556 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Aleman, A., Richter, S., Sundberg, C.: Beurling’s theorem for the Bergman space. Acta Math. 177, 275–310 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Arcozzi, N., Rochberg, R., Sawyer, E.T., Wick, B.D.: The Dirichlet space: a survey. New York Math. J. 17A, 45–86 (2011)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bénéteau, C., Fleeman, M., Khavinson, D., Seco, D., Sola, A.: Remarks on inner functions and optimal approximants, available online on Canad. Math. BullGoogle Scholar
  7. 7.
    Bénéteau, C., Khavinson, D., Liaw, C., Seco, D., Simanek, B.: Zeros of optimal polynomial approximants: Jacobi matrices and Jentzsch-type theorems, to appear on Rev. Mat. IberGoogle Scholar
  8. 8.
    Borichev, A., Hedenmalm, H.: Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces. J. Amer. Math. Soc. 10(4), 761–796 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Duren, P.: Theory of \(H^p\) Spaces, Academic Press, New York-London 1970, 2nd edn. Dover Publications, Mineola (2000)Google Scholar
  10. 10.
    Duren, P., Khavinson, D., Shapiro, H., Sundberg, C.: Contractive zero-divisors in Bergman spaces. Pacific J. Math. 157, 37–56 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    El-Fallah, O., Kellay, K., Mashreghi, J., Ransford, T.: A primer on the Dirichlet space, Cambridge Tracts in Math. Cambridge University Press, Cambridge (2014)zbMATHGoogle Scholar
  12. 12.
    Fricain, E., Mashreghi, J., Seco, D.: Cyclicity in reproducing Kernel Hilbert spaces of analytic functions. Comput. Methods Funct. Theory 14(4), 665–680 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Garnett, J.B.: Bounded Analytic Functions, Graduate Texts in Mathematics. Springer, Berlin (2007)Google Scholar
  14. 14.
    Hedenmalm, H.: A factorization theorem for square area-integrable analytic functions. J. Reine Angew. Math. 422, 45–68 (1991)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Richter, S.: Invariant subspaces of the Dirichlet shift. J. Reine Angew. Math. 386, 205–220 (1988)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Richter, S., Sundberg, C.: Multipliers and invariant subspaces in the Dirichlet space. J. Oper. Theory 28(1), 167–186 (1992)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Ross, W.T.: The classical Dirichlet space, in Recent advances in operator related function theory. Contemp. Math. 393, 171–197 (2006)CrossRefGoogle Scholar
  18. 18.
    Shapiro, H., Shields, A.L.: On the zeros of functions with finite Dirichlet integral and some related function spaces. Math. Z. 80, 217–299 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Stegenga, D.: Multipliers of the Dirichlet space. Illinois J. Math. 24, 113–139 (1980)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Instituto de Ciencias MatemáticasMadridSpain

Personalised recommendations